Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Reddish itchy eyes after getting adenoids and tonsils removed. Side effect of pain medication?

Hello, my 5 year old daughter just had her tonsils and adnoids removed, and a second set of tubes put in on Friday (3/1/13). She has started to have very red blood shot, burning, itching, and painful eyes. She is taking Hydrocod/Acetaminophen 7.5-500 LIQ 5ml every 4 hours right now for her post surgery pain. Is it normal for the eyes to be painful, blood shot, burning, and itchy after this type of surgery or could it be a possible side effect of the pain medicine she is currently on?
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response
I dont think the eye issue is surgery related or pain medication.There could be some infection in the eye.Since the child must be on antibiotics considering her surgery i think the infection should be taken care by the antibiotic she is already on.To relieve her of the burning and itchy sensation one can administer some eye drops to make her comfortable .Discuss with her Docter i am sure he will be able to help you out.
take Care
Answered: Fri, 8 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor